# SDR FDEA201606131977

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N24014
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-INBD T/E MAIN FLAP UPPER INTERSPAR PANEL FOUND DELAMINATION AT MF STA 165, 20" FROM L/E.  COMPLIED WITH PART 1 OF EA F-5750-T0327826, SRM REPAIRS ON RT WING INBD FLAP UPPER BONDED SKIN, OUTER & INNER FACESHEETS, MF STA 160-180, RSC TRACKING.  REPAIR CLASSIFIED AS MAJOR.
